Covering Radius of Matrix Codes Endowed with the Rank Metric

Files in This Item:
File Description SizeFormat 
final_SIAM.pdf252.84 kBAdobe PDFDownload
Title: Covering Radius of Matrix Codes Endowed with the Rank Metric
Authors: Byrne, Eimear
Ravagnani, Alberto
Permanent link: http://hdl.handle.net/10197/8999
Date: 23-May-2017
Abstract: In this paper we study properties and invariants of matrix codes endowed with the rank metric and relate them to the covering radius. We introduce new tools for the analysis of rank-metric codes, such as puncturing and shortening constructions. We give upper bounds on the covering radius of a code by applying different combinatorial methods. The various bounds are then applied to the classes of maximal-rank-distance and quasi-maximal-rank-distance codes.
Type of material: Journal Article
Publisher: Society for Industrial and Applied Mathematics
Journal: SIAM Journal on Discrete Mathematics
Volume: 31
Issue: 2
Start page: 927
End page: 944
Copyright (published version): 2017 Society for Industrial and Applied Mathematics
Keywords: Rank metric codeCovering radiusRank distance distributionRank coset weightsExternal distance boundDual distance boundInitial set bound
DOI: 10.1137/16M1091769
Language: en
Status of Item: Peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

SCOPUSTM   
Citations 50

2
Last Week
0
Last month
checked on Oct 11, 2018

Download(s) 50

35
checked on May 25, 2018

Google ScholarTM

Check

Altmetric


This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.